Alert archive / Hawaii / High Surf Warnings in 2012

High Surf Warning 8, NWS Honolulu, HI

December 24, 2012Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Dec 24, 2012, 3:29 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2012, 3:29 PM HST (01:29 UTC)
Expired
Dec 26, 2012, 3:00 AM HST
In force
36 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WHHW40 PHFO 250129
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST MON DEC 24 2012

...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU
MOLOKAI AND MAUI...
...HIGH SURF WARNING FOR WEST FACING SHORES OF NIIHAU KAUAI AND
MOLOKAI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND NORTH
FACING SHORES OF THE BIG ISLAND...

.A LARGE NORTHWESTERLY SWELL WILL BRING LARGE SURF ACROSS MUCH OF
THE NORTH AND WEST FACING SHORES STARTING TONIGHT AND THROUGH
WEDNESDAY MORNING.

HIZ001>003-007-008-012-013-017-019-020-251430-
/O.NEW.PHFO.SU.W.0008.121225T0129Z-121226T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
329 PM HST MON DEC 24 2012

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...20 TO 25 FEET FOR NORTH AND WEST FACING SHORES OF NIIHAU
  KAUAI AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI.

* TIMING...STARTING TONIGHT AND PEAKING TUESDAY AROUND NOON...THEN
  LOWERING THROUGH WEDNESDAY MORNING.

* IMPACTS...HIGH SURF WILL CAUSE HAZARDOUS CONDITIONS IN THE SURF
  ZONE...INCLUDING DANGEROUS RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. BEACH GOERS ARE 
URGED TO STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK
DUE TO HAZARDOUS WAVE ACTION.

&&

$$

HIZ006-025-251430-
/O.NEW.PHFO.SU.Y.0042.121225T0129Z-121226T1600Z/
WAIANAE COAST-BIG ISLAND NORTH AND EAST-
329 PM HST MON DEC 24 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...10 TO 15 FEET FOR WEST FACING SHORES OF OAHU AND NORTH
  FACING SHORES OF THE BIG ISLAND.

* TIMING...STARTING TONIGHT AND PEAKING AROUND NOON TUESDAY...THEN
  LOWERING THROUGH WEDNESDAY MORNING.

* IMPACTS...HIGH SURF WILL CAUSE HAZARDOUS CONDITIONS IN THE SURF
  ZONE...INCLUDING DANGEROUS RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION. 

&&

$$

REYNES/BURKE
3 follow-up statements
225 
WHHW40 PHFO 251332
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST TUE DEC 25 2012

...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU
MOLOKAI AND MAUI... 
...HIGH SURF WARNING FOR WEST FACING SHORES OF NIIHAU KAUAI AND
MOLOKAI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND NORTH
FACING SHORES OF THE BIG ISLAND...

.A LARGE NORTHWEST SWELL WILL BRING ELEVATED SURF TO NORTH AND
WEST FACING SHORES OF MOST OF THE MAIN HAWAIIAN ISLANDS TODAY.

HIZ001>003-007-008-012-013-017-019-020-260245-
/O.CON.PHFO.SU.W.0008.000000T0000Z-121226T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
332 AM HST TUE DEC 25 2012

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...20 TO 25 FEET ALONG NORTH AND WEST FACING SHORES OF
  NIIHAU KAUAI AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND
  MAUI.

* TIMING...PEAKING TODAY...THEN SLOWLY LOWERING FROM LATE THIS
  AFTERNOON THROUGH EARLY WEDNESDAY MORNING.

* IMPACTS...LARGE BREAKING WAVES WILL CAUSE HAZARDOUS CONDITIONS
  IN THE SURF ZONE...INCLUDING LIFE-THREATENING RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT VERY LARGE...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. BEACH GOERS ARE
URGED TO STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK
DUE TO HAZARDOUS WAVE ACTION.

&&

$$

HIZ006-025-260245-
/O.CON.PHFO.SU.Y.0042.000000T0000Z-121226T1600Z/
WAIANAE COAST-BIG ISLAND NORTH AND EAST-
332 AM HST TUE DEC 25 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...10 TO 15 FEET ALONG WEST FACING SHORES OF OAHU AND NORTH
  FACING SHORES ON THE BIG ISLAND.

* TIMING...PEAKING TODAY...THEN SLOWLY LOWERING THROUGH EARLY
  WEDNESDAY MORNING.

* IMPACTS...HIGH SURF WILL CAUSE HAZARDOUS CONDITIONS IN THE 
  SURF ZONE...INCLUDING DANGEROUS RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES WILL
OCCUR...WHICH WILL PRODUCE DANGEROUS RIP CURRENTS. BEACH GOERS
ARE URGED TO STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE
BREAK DUE TO HAZARDOUS WAVE ACTION.

&&

$$

HOUSTON
700 
WHHW40 PHFO 260139
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST TUE DEC 25 2012

...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU
MOLOKAI AND MAUI... 
...HIGH SURF WARNING FOR WEST FACING SHORES OF NIIHAU KAUAI AND
MOLOKAI... 
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND NORTH
FACING SHORES OF THE BIG ISLAND...

.A LARGE NORTHWEST SWELL WILL KEEP ELEVATED SURF TO NORTH AND WEST
FACING SHORES OF MOST OF THE MAIN HAWAIIAN ISLANDS THROUGH WEDNESDAY
MORNING.

HIZ001>003-007-008-012-013-017-019-020-261445-
/O.CON.PHFO.SU.W.0008.000000T0000Z-121226T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
339 PM HST TUE DEC 25 2012

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...20 TO 25 FEET ALONG NORTH AND WEST FACING SHORES OF 
  NIIHAU KAUAI AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND 
  MAUI. 

* TIMING...PEAKING THIS AFTERNOON AND EVENING...THEN SLOWLY LOWERING
  OVERNIGHT AND THROUGH WEDNESDAY MORNING.

* IMPACTS...LARGE BREAKING WAVES WILL CAUSE HAZARDOUS CONDITIONS 
  IN THE SURF ZONE...INCLUDING LIFE-THREATENING RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT VERY LARGE...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. BEACH GOERS ARE
URGED TO STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK
DUE TO HAZARDOUS WAVE ACTION.

&&

$$

HIZ006-025-261445-
/O.CON.PHFO.SU.Y.0042.000000T0000Z-121226T1600Z/
WAIANAE COAST-BIG ISLAND NORTH AND EAST-
339 PM HST TUE DEC 25 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* SURF...10 TO 15 FEET ALONG WEST FACING SHORES OF OAHU AND 
  NORTH FACING SHORES ON THE BIG ISLAND. 

* TIMING...PEAKING THIS AFTERNOON AND EVENING...THEN SLOWLY
  LOWERING OVERNIGHT AND THROUGH WEDNESDAY MORNING.

* IMPACTS...HIGH SURF WILL CAUSE HAZARDOUS CONDITIONS IN THE 
  SURF ZONE...INCLUDING DANGEROUS RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES WILL OCCUR...
WHICH WILL PRODUCE DANGEROUS RIP CURRENTS. BEACH GOERS ARE URGED
TO STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE
TO HAZARDOUS WAVE ACTION.

&&

$$

REYNES/BURKE
077 
WHHW40 PHFO 261300
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
300 AM HST WED DEC 26 2012

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND MOLOKAI...AND FOR NORTH FACING SHORES OF OAHU AND
MAUI...

HIZ001>003-007-008-012-013-017-019-020-262000-
/O.CAN.PHFO.SU.W.0008.000000T0000Z-121226T1600Z/
/O.NEW.PHFO.SU.Y.0043.121226T1300Z-121226T2000Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
300 AM HST WED DEC 26 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM HST THIS MORNING...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM HST THIS MORNING. THE
HIGH SURF WARNING HAS BEEN CANCELLED. 

* SURF...10 TO 15 FEET ALONG NORTH AND WEST FACING SHORES OF
  NIIHAU KAUAI AND MOLOKAI...AND ALONG NORTH FACING SHORES OF
  OAHU AND MAUI.

* TIMING...THROUGH MID-MORNING. 

* IMPACTS...LARGE BREAKING WAVES WILL CAUSE HAZARDOUS CONDITIONS
  IN THE SURF ZONE...INCLUDING DANGEROUS RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION AND DANGEROUS RIP CURRENTS. FORECAST SURF HEIGHTS ARE
ESTIMATES OF THE HEIGHT OF THE FACE...OR FRONT...OF WAVES.

&&

$$

HIZ006-025-261400-
/O.CAN.PHFO.SU.Y.0042.000000T0000Z-121226T1600Z/
WAIANAE COAST-BIG ISLAND NORTH AND EAST-
300 AM HST WED DEC 26 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

SURF HEIGHTS ARE DROPPING BELOW THE HIGH SURF ADVISORY THRESHOLD
THIS MORNING.

$$

HOUSTON/LAU

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Dec 24, 9:30 AM HST, 5 hours 59 minutes earlier.

Area forecast discussion, Dec 24, 9:30 AM HST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
930 AM HST MON DEC 24 2012

.SYNOPSIS...
LIGHT AND VARIABLE WINDS WILL GRADUALLY BECOME MORE EASTERLY AND
STRONGER DURING THE NEXT COUPLE DAYS. SHOWER ACTIVITY WILL ALSO
INCREASE...FAVORING WINDWARD AND MAUKA AREAS. RAINFALL IN GENERAL
SHOULD REMAIN LIGHT. EXPECT INCREASING HIGH CLOUDS TODAY FROM WEST
TO EAST. CONDITIONS WILL BECOME INCREASINGLY STABLE BY LATE IN THE
WEEK...WITH WINDS POSSIBLY TURNING TO THE SOUTHEAST AGAIN DURING THE
WEEKEND.

&&

.DISCUSSION...
LATEST OBSERVATIONS FROM HALEAKALA SHOW THAT WIND SPEEDS ARE
FLUCTUATING AROUND THE 30 MPH THRESHOLD...FOR WHICH THE WIND
ADVISORY WILL REMAIN IN PLACE AT LEAST THROUGH THE REST OF THE
MORNING HOURS. CONDITIONS WILL CONTINUE TO BE MONITORED AND THE
ADVISORY WILL BE REVISED FOR THE AFTERNOON PACKAGE.

ALSO...LATEST MIMIC/PWAT DATA SUGGEST A GRADUAL INCREASE IN
AVAILABLE LOW LVL MOISTURE STARTING LATER TODAY AS THE GENERALLY
WEAK FLOW ACROSS THE ISLANDS WILL BECOME MORE EASTERLY AND GETTING
STRONGER DURING THE NEXT TWO OR THREE DAYS. THERE IS ALSO A SLIGHT
CHANCE OF SNOW SHOWERS OVER THE BIG ISLAND SUMMITS LATER TONIGHT.
THIS IS MAINLY DUE TO THE RE/ESTABLISHMENT OF THE SFC RIDGE TO THE
NE. MEANWHILE...AN AREA OF CONVECTION W/SW OF THE MAIN HAWAIIAN
ISLANDS WILL CONTINUE TO PRODUCE MID/UPPER LVL OUTFLOW
CLOUDS...WHICH WILL BRING EXTENDED PERIODS OF CLOUD COVER ALOFT
THROUGH TUESDAY. CLOUDS COULD BE THICK ENOUGH TO PRODUCE SOME
STRATIFORM RAIN AT TIMES. THEREFORE...THE OVERALL CHANCES FOR RAIN
ACROSS THE AREA WILL INCREASE...STILL WITH BEST CHANCES OVER
WINDWARD AND MAUKA AREAS THROUGH THE END OF THE WEEK.
HOWEVER...ACCUMULATIONS SHOULD REMAIN LIGHT FOR THE MOST PART WITH
AN OCCASIONAL DOWNPOUR POSSIBLE...MAINLY OVER MOUNTAIN AREAS.

FOR THE WEEKEND...MODEL SOLUTIONS SHOW POTENTIAL FOR A DEEP
MID/UPPER LVL TROUGH TO DEVELOP TO THE WEST OF THE ISLANDS WITH A
SERIES OF FRONTS BEING PUSHED TOWARDS THE ALOHA STATE. THIS
COULD VEER WINDS TO A MORE SE OR EVEN S FLOW AT TIMES...ALONG WITH
INCREASING SHOWER COVERAGE AROUND THE ISLANDS FOR THE BEGINNING OF
NEXT WEEK. MODELS CONSENSUS REMAINS LOW IN TERMS OF HAVING ONE OR
MORE OF THESE FRONTS ACTUALLY REACHING AND MOVING ACROSS THE
ISLANDS EARLY NEXT WEEK.

&&

.MARINE...
A NEW AND RATHER LARGE NORTHWEST WILL FILL IN OVERNIGHT...PEAK ON
TUESDAY...THEN LOWER SLOWLY ON WEDNESDAY. WAVEWATCH III MODEL OUTPUT
INDICATES THAT SURF WILL REACH HIGH END ADVISORY LEVELS OF AROUND 20
FEET ON CHRISTMAS DAY. A JASON-1 ALTIMETER PASS OVER THE SWELL AREA
YESTERDAY AFTERNOON INDICATES THAT THE WAVEWATCH III MODEL OUTPUT
MAY HAVE UNDERDONE THE SIZE OF THE SWELL. THE ALTIMETER DATA SHOWS
THAT THE SWELL MY BE ABOUT 2 FEET HIGHER THAN THE MODEL OUTPUT. IF
THIS DATA IS CORRECT THAN SURF HEIGHTS COULD REACH LOW END WARNING
LEVELS OF AROUND 25 FEET. WE WILL BE MONITORING BUOY 51101 NORTHWEST
OF THE STATE TO DETERMINE IF A WARNING WILL BE ISSUED LATER TODAY OR
WE GO WITH OUR PREVIOUS THOUGHTS ON ISSUING AN ADVISORY.

THIS NEW NORTHWEST SWELL WILL ALSO CAUSE SEAS TO REACH 10 FEET OR
HIGHER OVER WATERS EXPOSED TO THIS SWELL. THUS A SMALL CRAFT
ADVISORY WILL BE ISSUED LATER TODAY FOR THESE CONDITIONS. TRADE
WINDS WILL ALSO INCREASE TO SMALL CRAFT ADVISORY LEVELS ON TUESDAY
FOR THE USUAL WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND.

&&

.AVIATION...
LIGHT ICING HAS BEEN POSTED FOR MAUI AND AREAS WESTWARD IN
RESPONSE TO THE LAYERED CLOUDS MOVING OVER THE ISLANDS. IF THE
LAYERED CLOUDS MOVE TO THE EAST...THE AIRMET MAY BE EXPANDED TO
COVER THE BIG ISLAND. LOWER LEVELS HAVE LIGHT TRADES/VARIABLE
WINDS...AND THAT IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY.
MVFR CONDITIONS EXPECTED OVER AT TIMES OVER MOSTLY WINDWARD/MAUKA
AREAS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM HST THIS EVENING FOR HALEAKALA SUMMIT.

&&

SYNOPSIS/DISCUSSION...REYNES
MARINE...BURKE
AVIATION...M. BALLARD

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 3:29 PM HSTHigh Surf AdvisoryHFOHonolulu36 hr
Dec 24, 3:31 PM HSTSmall Craft AdvisoryHFO4 days

Nearby

High Surf Warnings in Hawaii, 2012Every high surf warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.